# SDR UALA2010070902440

- Difficulty date: July 8, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,219 hours, 12,746 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT ADJACENT TO DOOR 1R INOP.  THIS IS AN EMERGENCY LIGHT STRIP ADJACENT TO GALLEY.  THIS IS NOT A CROSS AISLE.  DOOR 1R EMERGENCY LIGHT WORK NORMAL AND CROSS AISLE LIGHT WORKS NORMAL, JUST 1EA EMERGENCY STRIP INOP.  CLEANED AND RE-SECURED EMERGENCY LIGHT STRIP CONNECTOR.  OPS CHECKS GOOD.
